# SDR 2022F00142

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: General aviation
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 4,745 hours, 3,193 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Component: Skin Bond Assem, Cessna
- Component part number: 6932235272829
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER SKIN (LEFT UPPER/LOWER AND RIGHT LOWER) CORROSION. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ33987M1 DATED MARCH 16, 2022; 680A-0074 (N533QS) HORIZONTAL STABILIZER SKIN (LEFT UPPER/LOWER AND RIGHT LOWER) CORROSION.
